MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S4,22.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S4,22.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Model Number 96-2356
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle/Tendon Damage (4532); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical records received on 12 jul 2019 were reviewed for mdr reportability on 2 oct 2019.The claim sheet indicates the patient underwent a second left knee revision due to unknown reasons on (b)(6) 2019.Doi: (b)(6) 2019, dor: (b)(6) 2019, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.H10 additional narrative: added: g2.

Brand Name
TC3 RP TIBIAL INSERT S4,22.5
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10949776
Report Number1818910-2020-26221
Device Sequence Number19637398
Product Code NJL
UDI-Device Identifier10603295242437
UDI-Public10603295242437
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number96-2356
Device Catalogue Number962356
Device Lot NumberHH6429
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/19/2020
Supplement Date Received by Manufacturer04/06/2021
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 41MM; MBT REVISION CEM TIB TRAY SZ 4; MBT TRAY SLEEVE POR M/L 37MM; PFC SIGMA FEM POST AUG SZ4 4MM; PFC*SIGMA DIS AUG 4MM,SZ4,LEFT; PFC*SIGMA TC3 FEM LEFT SZ4; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; SIGTIBCEMSTM 13X30 1.5/2/2.5/3; SMARTSET HV BONE CEMENT 40G; SMARTSET HV BONE CEMENT 40G; TC3 RP TIBIAL INSERT S4,22.5
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR